High quality Aleve. Reviews October, 2020, page 3

Aleve 200 Caplets [Health and Beauty]

Search only Aleve brand name

Aleve 200 Caplets [Health and Beauty]

Current price: 8.98 USD


Order at Amazon


Weight: 0.23 Pounds

  • Lasts all day, strong
  • Contains Naproxen Sodium (220mg)
  • Easy to swallow pain reliever and fever-reducer

More Info

Aleve Liquid Gels with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 40 Count

Search only Aleve brand name

Aleve Liquid Gels with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 40 Count

Current price: 8.97 USD

Saving: $1.02 (10%)


Order at Amazon


Height: 2.18 Inches

Length: 3.84 Inches

Width: 2.18 Inches

Weight: 0.2 Pounds

  • Lasts all day, strong
  • Contains Naproxen Sodium (220mg)
  • Easy to swallow pain reliever and fever-reducer
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • Comes in a soft, liquid filled capsule

More Info

Aleve PM Easy Open Caplets, 80 Count

Search only Aleve brand name

Aleve PM Easy Open Caplets, 80 Count

Current price: 12.67 USD


Order at Amazon


Height: 3.58 Inches

Length: 1.64 Inches

Width: 2.2 Inches

  • Lasts all day, strong
  • Contains Naproxen Sodium (220mg)
  • Easy to swallow pain reliever and fever-reducer
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • Comes in a soft, liquid filled capsule
  • Country of origin is United States
  • Aleve Easy Open Arthritis Cap is available in 100ct caplets
  • Perfect for minor aches and pains due to arthritis, back and body and headache
  • Just 1 pill can manage pain for up to 12 hours

More Info

Aleve PM Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer/Sleep Aid, 80 Count

Search only Aleve brand name

Aleve PM Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer/Sleep Aid, 80 Count

Current price: 12.99 USD

Saving: $3.18 (20%)


Order at Amazon


Height: 2 Inches

Length: 1.44 Inches

Width: 4.75 Inches

Weight: 0.15 Pounds

  • Lasts all day, strong
  • Contains Naproxen Sodium (220mg)
  • Easy to swallow pain reliever and fever-reducer
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • Comes in a soft, liquid filled capsule
  • Country of origin is United States
  • Aleve Easy Open Arthritis Cap is available in 100ct caplets
  • Perfect for minor aches and pains due to arthritis, back and body and headache
  • Just 1 pill can manage pain for up to 12 hours
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For occasional sleeplessness associated with minor aches and pains
  • Also available with Easy Open and Soft Grip Caps
  • Two Aleve PM caplets help you fall asleep for a good night’s rest and wake up with less pain

More Info

Aleve All Day Strong Pain Reliever, Fever Reducer, Caplet, 100 ct

Search only Aleve brand name

Aleve All Day Strong Pain Reliever, Fever Reducer, Caplet, 100 ct

Current price: 9.44 USD


Order at Amazon


Height: 1.7 Inches

Length: 4.2 Inches

Width: 1.6 Inches

Weight: 0.05 Pounds

  • Lasts all day, strong
  • Contains Naproxen Sodium (220mg)
  • Easy to swallow pain reliever and fever-reducer
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • Comes in a soft, liquid filled capsule
  • Country of origin is United States
  • Aleve Easy Open Arthritis Cap is available in 100ct caplets
  • Perfect for minor aches and pains due to arthritis, back and body and headache
  • Just 1 pill can manage pain for up to 12 hours
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For occasional sleeplessness associated with minor aches and pains
  • Also available with Easy Open and Soft Grip Caps
  • Two Aleve PM caplets help you fall asleep for a good night’s rest and wake up with less pain
  • Please read all label information on delivery
  • Based on the active ingredient in arthritis medicine
  • 1 caplet provides up to 12 hours of relief
  • Fast-acting pain reliever and fever reducer
  • Please read all label information on delivery
  • Based on the active ingredient in arthritis medicine
  • 1 caplet provides up to 12 hours of relief
  • Fast-acting pain reliever and fever reducer
  • Small and oval shaped caplets
  • Effectively treats mild headache, body and back aches, minor arthritis
  • 1 caplet offers relief up to 12 hours

More Info

Aleve Back and Muscle Pain Tablets, Fast Acting All Day Targeted Relief for Headache, Muscle, and Back Pain, Naproxen Sodium Capsules, 220 mg, 100 Count

Search only Aleve brand name

Aleve Back and Muscle Pain Tablets, Fast Acting All Day Targeted Relief for Headache, Muscle, and Back Pain, Naproxen Sodium Capsules, 220 mg, 100 Count

Current price: 16 USD


Order at Amazon


Height: 2 Inches

Length: 4.06 Inches

Width: 1.5 Inches

Weight: 0.15 Pounds

  • Lasts all day, strong
  • Contains Naproxen Sodium (220mg)
  • Easy to swallow pain reliever and fever-reducer
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • Comes in a soft, liquid filled capsule
  • Country of origin is United States
  • Aleve Easy Open Arthritis Cap is available in 100ct caplets
  • Perfect for minor aches and pains due to arthritis, back and body and headache
  • Just 1 pill can manage pain for up to 12 hours
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For occasional sleeplessness associated with minor aches and pains
  • Also available with Easy Open and Soft Grip Caps
  • Two Aleve PM caplets help you fall asleep for a good night’s rest and wake up with less pain
  • Please read all label information on delivery
  • Based on the active ingredient in arthritis medicine
  • 1 caplet provides up to 12 hours of relief
  • Fast-acting pain reliever and fever reducer
  • Please read all label information on delivery
  • Based on the active ingredient in arthritis medicine
  • 1 caplet provides up to 12 hours of relief
  • Fast-acting pain reliever and fever reducer
  • Small and oval shaped caplets
  • Effectively treats mild headache, body and back aches, minor arthritis
  • 1 caplet offers relief up to 12 hours
  • Based on minimum labeled dosing
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, toothaches, and the common cold; Also temporarily reduces fever
  • Aleve is an over the counter (OTC), nonsteroidal anti inflammatory drug (NSAID) that has provided temporary relief from minor aches and pains for 25 years
  • Get fast, continuous pain relief with Aleve Back & Muscle Pain Tablets
  • Only Aleve Works at the Site of Pain All Day with Just Two Pills. Aleve is different, unlike Tylenol and Advil, each Aleve tablet has the strength to last 12 hours.**
  • Targeted Back & Muscle Pain Relief

More Info

Aleve Soft Grip Arthritis Cap - 320 Tablets

Search only Aleve brand name

Aleve Soft Grip Arthritis Cap - 320 Tablets

Current price: 21.36 USD


Order at Amazon


Weight: 0.02 Pounds

  • Lasts all day, strong
  • Contains Naproxen Sodium (220mg)
  • Easy to swallow pain reliever and fever-reducer
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • Comes in a soft, liquid filled capsule
  • Country of origin is United States
  • Aleve Easy Open Arthritis Cap is available in 100ct caplets
  • Perfect for minor aches and pains due to arthritis, back and body and headache
  • Just 1 pill can manage pain for up to 12 hours
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For occasional sleeplessness associated with minor aches and pains
  • Also available with Easy Open and Soft Grip Caps
  • Two Aleve PM caplets help you fall asleep for a good night’s rest and wake up with less pain
  • Please read all label information on delivery
  • Based on the active ingredient in arthritis medicine
  • 1 caplet provides up to 12 hours of relief
  • Fast-acting pain reliever and fever reducer
  • Please read all label information on delivery
  • Based on the active ingredient in arthritis medicine
  • 1 caplet provides up to 12 hours of relief
  • Fast-acting pain reliever and fever reducer
  • Small and oval shaped caplets
  • Effectively treats mild headache, body and back aches, minor arthritis
  • 1 caplet offers relief up to 12 hours
  • Based on minimum labeled dosing
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, toothaches, and the common cold; Also temporarily reduces fever
  • Aleve is an over the counter (OTC), nonsteroidal anti inflammatory drug (NSAID) that has provided temporary relief from minor aches and pains for 25 years
  • Get fast, continuous pain relief with Aleve Back & Muscle Pain Tablets
  • Only Aleve Works at the Site of Pain All Day with Just Two Pills. Aleve is different, unlike Tylenol and Advil, each Aleve tablet has the strength to last 12 hours.**
  • Targeted Back & Muscle Pain Relief

More Info

Aleve PM Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer/Sleep Aid, 20 Count

Search only Aleve brand name

Aleve PM Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer/Sleep Aid, 20 Count

Current price: 4.98 USD

Saving: $1.51 (23%)


Order at Amazon


Height: 2 Inches

Length: 1.5 Inches

Width: 3.66 Inches

  • Lasts all day, strong
  • Contains Naproxen Sodium (220mg)
  • Easy to swallow pain reliever and fever-reducer
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • Comes in a soft, liquid filled capsule
  • Country of origin is United States
  • Aleve Easy Open Arthritis Cap is available in 100ct caplets
  • Perfect for minor aches and pains due to arthritis, back and body and headache
  • Just 1 pill can manage pain for up to 12 hours
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For occasional sleeplessness associated with minor aches and pains
  • Also available with Easy Open and Soft Grip Caps
  • Two Aleve PM caplets help you fall asleep for a good night’s rest and wake up with less pain
  • Please read all label information on delivery
  • Based on the active ingredient in arthritis medicine
  • 1 caplet provides up to 12 hours of relief
  • Fast-acting pain reliever and fever reducer
  • Please read all label information on delivery
  • Based on the active ingredient in arthritis medicine
  • 1 caplet provides up to 12 hours of relief
  • Fast-acting pain reliever and fever reducer
  • Small and oval shaped caplets
  • Effectively treats mild headache, body and back aches, minor arthritis
  • 1 caplet offers relief up to 12 hours
  • Based on minimum labeled dosing
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, toothaches, and the common cold; Also temporarily reduces fever
  • Aleve is an over the counter (OTC), nonsteroidal anti inflammatory drug (NSAID) that has provided temporary relief from minor aches and pains for 25 years
  • Get fast, continuous pain relief with Aleve Back & Muscle Pain Tablets
  • Only Aleve Works at the Site of Pain All Day with Just Two Pills. Aleve is different, unlike Tylenol and Advil, each Aleve tablet has the strength to last 12 hours.**
  • Targeted Back & Muscle Pain Relief
  • 20 caplets
  • 25 mg diphenhydramine HCL
  • 220 mg naproxen sodium
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies. ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain Aleve PM is an over the counter PM product with naproxen sodium and a night time sleep aid
  • Two Aleve PM caplets help you fall asleep for a good night's rest and wake up with less pain Also available with Easy Open and Soft Grip Caps For occasional sleeplessness associated with minor aches and pains

More Info

Aleve Aleve aleve Back & Muscle Pain Tablets 200 Count, 200 Count

Search only Aleve brand name

Aleve Aleve aleve Back & Muscle Pain Tablets 200 Count, 200 Count

Current price: 17.55 USD


Order at Amazon


Height: 3 Inches

Length: 4.88 Inches

Width: 2.63 Inches

  • Lasts all day, strong
  • Contains Naproxen Sodium (220mg)
  • Easy to swallow pain reliever and fever-reducer
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • Comes in a soft, liquid filled capsule
  • Country of origin is United States
  • Aleve Easy Open Arthritis Cap is available in 100ct caplets
  • Perfect for minor aches and pains due to arthritis, back and body and headache
  • Just 1 pill can manage pain for up to 12 hours
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For occasional sleeplessness associated with minor aches and pains
  • Also available with Easy Open and Soft Grip Caps
  • Two Aleve PM caplets help you fall asleep for a good night’s rest and wake up with less pain
  • Please read all label information on delivery
  • Based on the active ingredient in arthritis medicine
  • 1 caplet provides up to 12 hours of relief
  • Fast-acting pain reliever and fever reducer
  • Please read all label information on delivery
  • Based on the active ingredient in arthritis medicine
  • 1 caplet provides up to 12 hours of relief
  • Fast-acting pain reliever and fever reducer
  • Small and oval shaped caplets
  • Effectively treats mild headache, body and back aches, minor arthritis
  • 1 caplet offers relief up to 12 hours
  • Based on minimum labeled dosing
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, toothaches, and the common cold; Also temporarily reduces fever
  • Aleve is an over the counter (OTC), nonsteroidal anti inflammatory drug (NSAID) that has provided temporary relief from minor aches and pains for 25 years
  • Get fast, continuous pain relief with Aleve Back & Muscle Pain Tablets
  • Only Aleve Works at the Site of Pain All Day with Just Two Pills. Aleve is different, unlike Tylenol and Advil, each Aleve tablet has the strength to last 12 hours.**
  • Targeted Back & Muscle Pain Relief
  • 20 caplets
  • 25 mg diphenhydramine HCL
  • 220 mg naproxen sodium
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies. ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain Aleve PM is an over the counter PM product with naproxen sodium and a night time sleep aid
  • Two Aleve PM caplets help you fall asleep for a good night's rest and wake up with less pain Also available with Easy Open and Soft Grip Caps For occasional sleeplessness associated with minor aches and pains
  • Provides strength that lasts up to 12 hours
  • Effectively relieves pain and provides aid in sleeping
  • Aleve Back and muscle pain tablets

More Info

Aleve Liquid Gels with Easy Open Arthritis Cap, Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, Pack of 1, 160 Count

Search only Aleve brand name

Aleve Liquid Gels with Easy Open Arthritis Cap, Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, Pack of 1, 160 Count

Current price: 24.95 USD


Order at Amazon


Weight: 0.64 Pounds

  • Lasts all day, strong
  • Contains Naproxen Sodium (220mg)
  • Easy to swallow pain reliever and fever-reducer
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain
  • ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* *Among OTC Leading Brands.
  • Comes in a soft, liquid filled capsule
  • Country of origin is United States
  • Aleve Easy Open Arthritis Cap is available in 100ct caplets
  • Perfect for minor aches and pains due to arthritis, back and body and headache
  • Just 1 pill can manage pain for up to 12 hours
  • For minor aches and pains due to minor arthritis, back and body aches, and headache
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • For occasional sleeplessness associated with minor aches and pains
  • Also available with Easy Open and Soft Grip Caps
  • Two Aleve PM caplets help you fall asleep for a good night’s rest and wake up with less pain
  • Please read all label information on delivery
  • Based on the active ingredient in arthritis medicine
  • 1 caplet provides up to 12 hours of relief
  • Fast-acting pain reliever and fever reducer
  • Please read all label information on delivery
  • Based on the active ingredient in arthritis medicine
  • 1 caplet provides up to 12 hours of relief
  • Fast-acting pain reliever and fever reducer
  • Small and oval shaped caplets
  • Effectively treats mild headache, body and back aches, minor arthritis
  • 1 caplet offers relief up to 12 hours
  • Based on minimum labeled dosing
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, toothaches, and the common cold; Also temporarily reduces fever
  • Aleve is an over the counter (OTC), nonsteroidal anti inflammatory drug (NSAID) that has provided temporary relief from minor aches and pains for 25 years
  • Get fast, continuous pain relief with Aleve Back & Muscle Pain Tablets
  • Only Aleve Works at the Site of Pain All Day with Just Two Pills. Aleve is different, unlike Tylenol and Advil, each Aleve tablet has the strength to last 12 hours.**
  • Targeted Back & Muscle Pain Relief
  • 20 caplets
  • 25 mg diphenhydramine HCL
  • 220 mg naproxen sodium
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies. ALEVE temporarily relieves minor pain from: minor arthritis pain, headache, backache, muscle aches, menstrual cramps, dental pain Aleve PM is an over the counter PM product with naproxen sodium and a night time sleep aid
  • Two Aleve PM caplets help you fall asleep for a good night's rest and wake up with less pain Also available with Easy Open and Soft Grip Caps For occasional sleeplessness associated with minor aches and pains
  • Provides strength that lasts up to 12 hours
  • Effectively relieves pain and provides aid in sleeping
  • Aleve Back and muscle pain tablets
  • 220 mg (NSAID) 160 LiquidGels
  • Strength to last 12 hours
  • Liquid filled capsules
  • Naproxen Sodium Capsules

More Info

1    2    3    4    5    6    7    8    9    10